# SDR SWAA2025060977819

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,181 hours, 18,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER HAS A ONE INCH CRACK AT THE LOWER FWD FASTENER IN ZONE 2<[01] PERFORM HFEC OF DAMAGE REMOVAL AND INTERIOR STRUCTURE PER NDT PART 6; 51-00-00 PROCEDURE 23 NO DEFECTS NOTED;[02] 04 - REPAIRED PER [SRM 53-10-15-2R-4-B00449 (REPAIR 4 - ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER - PERMANENT)] FIGURE 204/REPAIR 4 FOR ZONE 2 REPAIR.;[03] SIGNING OFF MEASUREMENT.
